MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 110V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-62
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Testing of actual/suspected device: a getinge field service engineer (fse) was dispatched to evaluate this unit.A getinge field service engineer (fse) was dispatched to evaluate the iabp and was able to reproduce the reported issue.The fse removed the monitor and rebuilt the contacts.The iabp cleared for clinical use and released to the customer.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that on start-up the cs300 intra-aortic balloon pump (iabp) display had green lines making the data unreadable.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
Updated fields: b4, g4, g7, h2, h6(investigation type, investigation findings & investigation conclusions), h10, h11 corrected fields: d1, g1(contact person), h4.
 
Event or Problem Description
N/a.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 110V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
brian schaeffer
1300 macarthur blvd
mahwah, NJ 
MDR Report Key12172294
Report Number2249723-2021-01527
Device Sequence Number11170766
Product Code DSP
UDI-Device Identifier10607567108292
UDI-Public10607567108292
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3023-62
Device Catalogue Number0998-00-3023-62
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer06/09/2022
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2007
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown